de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
 
 
DownloadE-Mail
  An Algebraic Method to Decide the Deduction Problem in Many-Valued Logics

Wu, J., Tan, H., & Li, Y. (1998). An Algebraic Method to Decide the Deduction Problem in Many-Valued Logics. Journal of Applied Non-Classical Logics, 8(4), 353-360.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-3813-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-3814-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Wu, Jinzhao1, Author              
Tan, Hongyan, Author
Li, Yongli, Author
Affiliations:
1Programming Logics, MPI for Informatics, Max Planck Society, escidoc:40045              

Content

show
hide
Free keywords: -
 Abstract: To decide whether a propositional formula can be deduced from a finite set of formulas in a given many-valued logic system, we only need to decide whether a polynomial vanishes on an algebraic variety. By using Wu's method, we present an algorithm for this deduction problem.

Details

show
hide
Language(s): eng - English
 Dates: 2010-03-121998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 519666
Other: Local-ID: C1256104005ECAFC-8B1687A2774B953B412566F7003C0063-Wutanli1998
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Applied Non-Classical Logics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 8 (4) Sequence Number: - Start / End Page: 353 - 360 Identifier: ISSN: 1166-3081